Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Estimates of the solutions to the equations of motion for viscous fluid in a moving cavity with a porous damper

Abstract

Estimates are obtained for theL 2-norms of the solutions to the equations of motion for viscous incompressible fluid in a moving ellipsoidal cavity with a porous damper.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    S. N. Sudakov, “Motion of a body with an ellipsoidal cavity containing a porous damper and completely filled with viscous fluid,”Mat. Fiz. Nelin. Mekh., Issue 15, 84–88 (1991).

  2. 2.

    G. S. Beavers and E. M. Sparrow, “Non-Darcy flow through fibrous porous media,”J. Appl. Mech.,36 (1969).

  3. 3.

    D. Joseph,Stability of Fluid Motions, Springer, Berlin (1976).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 45, No. 7, pp. 1039–1044, July, 1993.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sudakov, S.N. Estimates of the solutions to the equations of motion for viscous fluid in a moving cavity with a porous damper. Ukr Math J 45, 1158–1165 (1993). https://doi.org/10.1007/BF01057461

Download citation

Keywords

  • Viscous Fluid
  • Viscous Incompressible Fluid
  • Incompressible Fluid
  • Ellipsoidal Cavity